Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

644 Publikationen

2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943342 OA
Kemper, A., Schmeck, M. D., & Khripunova Balci, A. (2020). The Market Price of Risk for Delivery Periods: Pricing Swaps and Options in Electricity Markets (Center for Mathematical Economics Working Papers, 635). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943344 OA
Böhm, V. (2020). Stable Balanced Expansion in Homogeneous Dynamic Models (Center for Mathematical Economics Working Papers, 617) Revised Version: May 12,2020. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2941268 OA
Duman, P., & Trockel, W. (2020). Nash Smoothing on the Test Bench: $H_{\alpha}$ -Essential Equilibria (Center for Mathematical Economics Working Papers, 632). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2942252 OA
Ferrari, G., Li, H., & Riedel, F. (2020). A Knightian Irreversible Investment Problem (Center for Mathematical Economics Working Papers, 634). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2941772 OA
Hölzermann, J. (2020). Pricing Interest Rate Derivatives under Volatility Uncertainty (Center for Mathematical Economics Working Papers, 633). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943684 OA
Bandini, E., de Angelis, T., Ferrari, G., & Gozzi, F. (2020). Optimal Dividend Payout under Stochastic Discounting (Center for Mathematical Economics Working Papers, 636). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2943686 OA
Federico, S., Ferrari, G., & Schuhmann, P. (2020). Singular Control of the Drift of a Brownian System (Center for Mathematical Economics Working Papers, 637). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2945081 OA
Nendel, M., Schmeck, M. D., & Riedel, F. (2020). Decomposition of General Premium Principles into Risk and Deviation (Center for Mathematical Economics Working Papers, 638) aktual. Version July 2020. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932994 OA
Dianetti, J., & Ferrari, G. (2019). Nonzero-Sum Submodular Monotone-Follower Games. Existence and Approximation of Nash Equilibria (Center for Mathematical Economics Working Papers, 605). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013 OA
Nendel, M., & Röckner, M. (2019). Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems (Center for Mathematical Economics Working Papers, 618). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936061 OA
Rubbenstroth, B. (2019). Game Options under Knightian Uncertainty in Discrete Time (Center for Mathematical Economics Working Papers, 619). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934840 OA
Hölzermann, J., & Lin, Q. (2019). Term Structure Modeling under Volatility Uncertainty: A Forward Rate Model driven by G-Brownian Motion (Center for Mathematical Economics Working Papers, 613). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935705 OA
Koch, T. (2019). Universal Bounds and Monotonicity Properties of Ratios of Hermite and Parabolic Cylinder Functions (Center for Mathematical Economics Working Papers, 615). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935798 OA
Schmeck, M. D., & Schmidli, H. (2019). Mortality Options: the Point of View of an Insurer (Center for Mathematical Economics Working Papers, 616). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933360 OA
Callegaro, G., Ceci, C., & Ferrari, G. (2019). Optimal Reduction of Public Debt under Partial Observation of the Economic Growth (Center for Mathematical Economics Working Papers, 608). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2935374 OA
Federico, S., Ferrari, G., Riedel, F., & Röckner, M. (2019). On a Class of Infinite-Dimensional Singular Stochastic Control Problems (Center for Mathematical Economics Working Papers, 614). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230 OA
Denk, R., Kupper, M., & Nendel, M. (2019). A Semigroup Approach to Nonlinear Lévy Processes (Center for Mathematical Economics Working Papers, 610). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933748 OA
Obradovic, L. (2019). Locally Constant Model Uncertainty Risk Measure (Center for Mathematical Economics Working Papers, 609). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2933813 OA
Ferrari, G., & Rodosthenous, N. (2019). Optimal Control of Debt-To-GDP Ratio in an N-State Regime Switching Economy (Center for Mathematical Economics Working Papers, 589) Aktual. Version Februar 2019. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934489 OA
Pahlke, M. (2019). A Note on Dynamic Consistency in Ambiguous Persuasion (Center for Mathematical Economics Working Papers, 611). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934575 OA
Alaverdyan, S., & Zaharieva, A. (2019). Immigration, Social Networks and Occupational Mismatch (Center for Mathematical Economics Working Papers, 612). Bielefeld: Center for Mathematical Economics. doi:10.4119/unibi/2934575
PUB | PDF | DOI
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937756 OA
Piccirilli, M., Schmeck, M. D., & Vargiolu, T. (2019). Capturing the power options smile by an additive two-factor model for overlapping futures prices (Center for Mathematical Economics Working Papers, 625). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936652 OA
Aslan, F., Duman, P., & Trockel, W. (2019). Duality for General TU-games Redefined (Center for Mathematical Economics Working Papers, 620). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Dianetti, J., Ferrari, G., Fischer, M., & Nendel, M. (2019). Submodular Mean Field Games. Existence and Approximation of Solutions (Center for Mathematical Economics Working Papers, 621). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937258 OA
Denk, R., Kupper, M., & Nendel, M. (2019). Convex Semigroups on Banach Lattices (Center for Mathematical Economics Working Papers, 622). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937261 OA
Nendel, M. (2019). A Note on Stochastic Dominance and Compactness (Center for Mathematical Economics Working Papers, 623). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938204 OA
Barham, V., Demeze-Jouatsa, G. - H., & Pongou, R. (2019). Did Partisan Voters Spoil the Country? A Randomized-thought Experiment (Center for Mathematical Economics Working Papers, 626). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937637 OA
Federico, S., Ferrari, G., & Schuhmann, P. (2019). A Model for the Optimal Management of Inflation (Center for Mathematical Economics Working Papers, 624). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2938811 OA
Koch, T., & Vargiolu, T. (2019). Optimal Installation of Solar Panels with Price Impact: a Solvable Singular Stochastic Control Problem (Center for Mathematical Economics Working Papers, 627). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939974 OA
Banas, L., Ferrari, G., & Randrianasolo, T. A. (2019). Numerical Appromixation of the Value of a Stochastic Differential Game with Asymmetric Information (Center for Mathematical Economics Working Papers, 630). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939976 OA
Orlova, O. (2019). Personal preferences in networks (Center for Mathematical Economics Working Papers, 631). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939557 OA
Rosenmüller, J. (2019). Cephoids. Minkowski Sums of DeGua Simplices. Theory and Applications (Center for Mathematical Economics Working Papers, 629). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939265 OA
Nendel, M. (2019). On Nonlinear Expectations and Markov Chains under Model Uncertainty (Center for Mathematical Economics Working Papers, 628). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916814 OA
Hellmann, T., & Panebianco, F. (2018). The transmission of continuous cultural traits in endogenous social networks (Center for Mathematical Economics Working Papers, 579). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916817 OA
Hellmann, T., & Landwehr, J. (2018). Pairwise stable networks in homogeneous societies (Center for Mathematical Economics Working Papers, 517) Version Januar 2018. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2916933 OA
Obradović, L. (2018). Robust Maximum Detection: Full Information Best Choice Problem under Multiple Priors (Center for Mathematical Economics Working Papers, 580). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932622 OA
Ferrari, G., & Koch, T. (2018). An optimal extraction problem with price impact (Center for Mathematical Economics Working Papers, 603). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2932726 OA
Damdinsuren, E., & Zaharieva, A. (2018). Expectation Formation and Learning in the Labour Market with On-the-Job Search and Nash Bargaining (Center for Mathematical Economics Working Papers, 604). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930378 OA
Hölzermann, J. (2018). Bond Pricing under Knightian Uncertainty. A Short Rate Model with Drift and Volatility Uncertainty (Center for Mathematical Economics Working Papers, 582). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930380 OA
Demeze-Jouatsa, G. - H. (2018). A note on ”Necessary and sufficient conditions for the perfect finite horizon folk theorem” [Econometrica, 63 (2): 425-430, 1995.] (Center for Mathematical Economics Working Papers, 583). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930382 OA
Demeze-Jouatsa, G. - H. (2018). A complete folk theorem for finitely repeated games (Center for Mathematical Economics Working Papers, 584). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930384 OA
Demeze-Jouatsa, G. - H. (2018). Repetition and cooperation: A model of finitely repeated games with objective ambiguity (Center for Mathematical Economics Working Papers, 585). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411 OA
Nendel, M. (2018). Markov Chains under Nonlinear Expectation (Center for Mathematical Economics Working Papers, 588). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930440 OA
Ferrari, G., & Schuhmann, P. (2018). An Optimal Dividend Problem with Capital Injections over a Finite Horizon (Center for Mathematical Economics Working Papers, 595). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930443 OA
Beißner, P., & Riedel, F. (2018). Equilibria under Knightian Price Uncertainty (Center for Mathematical Economics Working Papers, 597). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930446 OA
Grigorova, M., Imkeller, P., Quenez, M. - C., & Ouknine, Y. (2018). Doubly Reflected BSDEs and $\mathcal{E}$$^ƒ$-Dynkin games: beyond the right-continuous case (Center for Mathematical Economics Working Papers, 598). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930492 OA
Pahlke, M. (2018). Dynamic Consistency in Incomplete Information Games with Multiple Priors (Center for Mathematical Economics Working Papers, 599). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570 OA
Barraz Martínez, B., Denk, R., Hernández Monzón, J., Kammerlander, F., & Nendel, M. (2018). Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem (Center for Mathematical Economics Working Papers, 596). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930597 OA
Claas, O. (2018). Labor Market Segmentation and Efficient Bargaining in a Macroeconomic Model (Center for Mathematical Economics Working Papers, 600). Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930698 OA
Rosenmüller, J. (2018). vNM–Stable Sets for Totally Balanced Games (Center for Mathematical Economics Working Papers, 581) aktual. Ausg. Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Filter und Suchbegriffe

issn=0931-6558

Suche

Publikationen filtern

Darstellung / Sortierung

Sortiert nach: Jahr
Zitationsstil: apa_indent

Export / Einbettung